# SDR P5CA2022041300110

- Difficulty date: April 12, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 44,855 hours, 7,165 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7933 · Engine Oil Temperature
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE ENG 2 OIL SYS( COMPLETED LOW PRESSURE INSP PER AMM 71-00-00 NO DEFECT. GBX INSP COMPLETED PER 72-60-00 NO DEFECT.  /  ADDITIONAL INSP FPI OF #2 ENG OIL SUPPLY TUBE PER BOEING SPM 70-11-06 NO DEFECTS. OIL CAP INSP PER AMM 12-13-03 NO DEFECTS. REPLACED OIL FILTER PER AMM 79-21-07. )
